# SDR DL76L060225

- Difficulty date: March 27, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 41,116 hours, 6,276 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Condition: Pilot Error
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT AND EICAS ILLUM ON TAXI OUT.  RUDDER WILL NOT SHOW FULL MOVEMENT ON FLIGHT CONTROL CHECK.  FOUND RUDDER RATIO IN TEST POSITION.  CYCLED SWITCH TO NORMAL, OPS CHECK GOOD.
